# SDR SWAA2024012933645

- Difficulty date: December 19, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS540 RBL 2<[01] REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02;[02] C/W CA #1 INSP
